MathSciNet Relay Station
MathSciNet bibliographic data
MR2106410 49K05 (39A10)
Bohner, Martin Calculus of variations on time scales. Dynam. Systems Appl. 13 (2004), no. 3-4, 339–349.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement